# SDR DLL13952272

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSPECTION OF PREVIOUS REPAIR AT FS 1363 BETWEEN STRINGERS 23 AND 24, CRACK WAS FOUND EXTENDING PAST PREVIOUS STOP DRILL.  NEW REPAIRS WERE ACCOMPLISHED PER SRM 53-11-00 PG 853.
